# SDR ZZDA2011006

- Difficulty date: January 10, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT F/A REPORTED THERE IS NO PIN SHOWING ON THE L1 DOOR WINDOW WHERE THE GAUGE IS AND IF NEEDED THE SLIDE WOULD NOT DEPLOY.  REMOVED L1 DOOR SLIDE SECURED PINS AND RE-INSTALLED SLIDE IAW AMM 25-61-01.
